Vol. 73 (2015)
No.1-2   No.3-4
Vol. 72 (2014)
No.1-2   No.3-4
Vol. 71 (2013)
No.1    No.2
No.3-4   
Vol. 70 (2012)
No.1    No.2
No.3    No.4
Vol. 69 (2011)
No.1    No.2
No.3    No.4
Vol. 68 (2010)
No.1    No.2
No.3    No.4
Vol. 67 (2009)
No.1    No.2
No.3    No.4
Vol. 66 (2008)
No.1    No.2
No.3    No.4
Vol. 65 (2007)
No.1    No.2
No.3    No.4
Vol. 64 (2006)
No.1    No.2
No.3    No.4
Vol. 63 (2005)
No.1    No.2
No.3    No.4
Vol. 62 (2004)
No.1   No.2
No.3   No.4
Vol. 61 (2003)
No.1   No.2
No.3   No.4
Vol. 60 (2002)
No.1   No.2
No.3   No.4
Vol. 59 (2001)
No.1   No.2
No.3   No.4
Vol. 58 (2000)
No.1   No.2
No.3   No.4
Vol. 57 (1999)
No.1   No.2
No.3   No.4
Archive
Vol. 1-56
(1929-1998)
RENDICONTI
DEL
SEMINARIO
MATEMATICO
Università e Politecnico di Torino
Vol. 61 No. 3 (2003)
Special issue dedicated to the workshop
Giornate di studio su funzioni spline e funzioni radiali.
Torino, 5-7 February 2003

Splines, Radial Basis Functions and Applications
p. 209-391 + ii pages, [ ps ] [ pdf ]
G. Micula,
A variational approach to spline functions theory
p. 209-228, [ ps ] [ pdf ]
P. Sablonnière,
Quadratic spline quasi-interpolants on bounded domains of R^d, d=1,2,3
p. 229-246, [ ps ] [ pdf ]
A. Iske,
Radial basis functions: basics, advanced topics and meshfree methods for transport problems
p. 247-286, [ ps ] [ pdf ]
F. Caliò - E. Marchetti - R. Pavani,
About the deficient spline collocation method for particular differential and integral equations with delay
p. 287-300, [ ps ] [ pdf ]
C. Conti - L. Gori - F. Pitolli,
On optimal nodal splines and their applications
p. 301-312, [ ps ] [ pdf ]
C. Dagnino - V. Demichelis - E. Santi,
On optimal nodal splines and their applications
p. 313-332, [ ps ] [ pdf ]
O. Davydov - R. Morandi - A. Sestini,
Scattered data approximation with a hybrid scheme
p. 333-342, [ ps ] [ pdf ]
S. De Marchi,
On optimal center locations for radial basis function interpolation: computational aspects
p. 343-358, [ ps ] [ pdf ]
G. Pittaluga - L. Sacripante - E. Venturino,
A collocation method for linear fourth order boundary value problems
p. 359-378, [ ps ] [ pdf ]
M. Sampoli,
Closed spline curves bounding maximal area
p. 377-391, [ ps ] [ pdf ]
Legal Notice:
The articles published in the Rendiconti are copyrighted and may be downloaded and/or printed for personal or non-profit educational use only.